Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46568
Title: On monotonic solutions of an integral equation of Volterra type
Authors: Caballero, J. 
Rocha, J. 
Sadarangani, K. 
UNESCO Clasification: 1202 Análisis y análisis funcional
120215 Ecuaciones integrales
Keywords: Measure of noncompactness
Fixed point theorem
Nondecreasing solutions
Issue Date: 2005
Journal: Journal of Computational and Applied Mathematics 
Abstract: Using a technique associated with measures of noncompactness we prove the existence of nondecreasing solutions to integral equations of Volterra type in C[0,1].
URI: http://hdl.handle.net/10553/46568
ISSN: 0377-0427
DOI: 10.1016/j.cam.2004.04.003
Source: Journal of Computational and Applied Mathematics [ISSN 0377-0427], v.174 (1), p. 119-133
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

19
checked on May 16, 2021

WEB OF SCIENCETM
Citations

15
checked on May 16, 2021

Page view(s)

30
checked on May 15, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.